Random sums of random vectors and multitype families of productive individualsReportar como inadecuado




Random sums of random vectors and multitype families of productive individuals - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2004 2004, Issue 19, Pages 975-990



Institute of Mathematics, Uzbek Academy of Sciences, Tashkent 700143, Uzbekistan

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, P.O. Box 1339, Dhahran 31261, Saudi Arabia

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, P.O. Box 1676, Dhahran 31261, Saudi Arabia

Received 25 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove limit theorems for a family of random vectors whosecoordinates are a special form of random sums ofBernoulli random variables. Applying these limit theorems, westudy the number of productive individuals in n-typeindecomposable critical branching stochastic processes with typesof individuals T1,…,Tn.





Autor: I. Rahimov and H. Muttlak

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados